# SDR USAA960370

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 996
- Part time: 73,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK INSPECTION, FOUND A 1.25 INCH AND 3 INCH CRACK IN REAR PRESSURE BULKHEAD Z-63 LEFT SIDE OF DOOR FRAME AT STATION 996.  CUT OUT CRACKED AREAS AND INSTALLED FILLER AND DOUBLER PER USAIR EA NR 32410A.  (M)
